# SDR IPXA2019082324598

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 25,039 hours, 16,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 112N80063
- Condition: Delaminated
- Location: Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  DRY BAY PANEL 632 FZ HAS DELAMINAION ON EDGE BY BOLT HOLER.  REPAIRED IAW B757-200 SRM 51-70-07-OG PER SRM 57-20-09-2R-1 FIG 201 TABLE I.
